MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG 3D PLATE/5X2 CNDSD,1.5 PROFILE; IMPLANT

STRYKER LEIBINGER FREIBURG 3D PLATE/5X2 CNDSD,1.5 PROFILE; IMPLANT
Catalog Number 92-10562
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the plate broke after implantation and needed to be removed in a revision surgery.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.The reported plate breakage could be confirmed because of the results of the visual inspection.The plate¿s dimensions and chemical composition met specifications, but investigation revealed it failed due to low cycle fatigue from one or repeated powerful dynamic overloads, with fracture surfaces showing forced rupture and fatigue breakage.The implant was confirmed to be correctly implanted and functioned as intended according to the instructions for use, designed to last only until bony healing.Based on statistical evaluation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
3D PLATE/5X2 CNDSD,1.5 PROFILE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key21491052
Report Number0008010177-2025-00026
Device Sequence Number11747775
Product Code JEY
UDI-Device Identifier07613154629374
UDI-Public07613154629374
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number92-10562
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date02/28/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown